# SDR CALA2014020390294

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 61,540 hours, 7,054 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 3,552 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Lead
- Condition: Loose
- Location: Nr 2 Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENG 2 EGT INDICATION INOPERATIVE.  CREW ACCOMPLISHED 2 EA STARTS BOTH WITH NO EGT INDICATION.  SECURED LOOSE THERMOCOUPLE  EGT LEADS AT 4:30 O'CLOCK POSITION IAW MM 77-21-02.  RAN ENG INDICATION NR 2 ENG EGT CHECKED OK IAW FLIGHT CREW.
